American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Henry Maurice Sheffer. A set of five independent postulates for Boolean algebras, with application to logical constants . Trans. Amer. Math. Soc. 14 (1913) 481-488. MR 1500960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Edward V. Huntington. Errata: ``Sets of independent postulates for the algebra of logic'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 3, 288--309; 1500675] . Trans. Amer. Math. Soc. 5 (1904) 552. MR 1500471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Edward V. Huntington. Sets of independent postulates for the algebra of logic . Trans. Amer. Math. Soc. 5 (1904) 288-309. MR 1500675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2